# SDR N6WA2014050902

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,743 hours, 20,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CABLE FRAYED.  DEFERRED PAX DOOR POWER ASSIST SYS IAW MEL 52-11-01A CAT C.
